# SDR CVGA20241008001

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N478PJ
- Make and model: Cessna 750
- Aircraft serial: 7500014
- Aircraft time: 7,887 hours, 4,948 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INSPECTION NEEDED FOR POSSIBLE BLOWN TIRE. POPPING NOISE SIMILAR TO BLOWN TIRE AT ROTATION. DECLARED AN EMERGENCY AT DESTINATION AIRPORT OF KSAN. INSPECTED THE TIRES, GEAR, FUSELAGE, ENGINE INLETS, A/C SYSTEM IN AFT ACCESSORY COMPARTMENT. NO DISCREPANCIES NOTED. ALL WORK ACCOMPLISHED IAW TEXTRON CE-750 AMM 05-50-00.
